| Catalog Number |
71332762 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/29/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an ir drain was done to the patient due to persistent infection.
Event or Problem Description
It was reported that a revision surgery was performed on (b)(6) 2018 due to infection.
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, the patient¿s medical history is significant for multiple comorbidities including ccl and cannot be ruled out as possible contributing factors for the infections.The prosthetic joint infection (documented under (b)(6)) is possibly due to a post-surgical complication in the presence of high risk/multiple comorbidities, etc.The id and placement of antibiotic impregnated beads (documented under (b)(6)) and the left hip resection arthroplasty and placement of antibiotic spacer (documented under (b)(6)) are likely the result of the unresolved infection.The patient impact beyond the revision itself cannot be concluded.No further medical assessment is possible at this time based on the information provided.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.